# SDR YENA20150424083

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT LT SHEAR PANEL FR 87 TO FR 88, LBL 41.5 AFT WET AREA.  R & R LT SHEAR PANEL AT FR 87 TO FR 88, LBL 12-41.5.  REF SRM 51-42-01; 51-42-02. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
